# SDR AALA201908089009

- Difficulty date: August 7, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 73,505 hours, 9,302 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CEILING EMERGENCY LIGHT INOPERABLE. MAINTENANCE FOUND WIRE DISCONNECTED AND RECONNECTED PER SWPM 20-61-11.
